# SDR CA110518005

- Difficulty date: May 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 60,556 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: S43500272
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE PRIOR TO THE APPROACH THE CREW REPORTED THEY HAD LOST THE GREEN HYD SYS AND WOULD REQUIRE A TOW TO THE GATE ON ARRIVAL.  LEAVING CRUISE ALTITUDE FOR DESCENT HAD FOLLOWING ECAM "HYD LO RESVR LVL" ECAM ACTION ACCOMPLISHED.  EMERGENCY GEAR EXTENSION ALSO ACCOMPLISHED.  AFTER LANDING THE ACFT WAS TOWED TO THE GATE.  INSPECTED ACFT FOUND LEAK MEASUREMENT SELECTOR VALVE LEAKING FROM HSG.  R & R SELECTOR VALVE IAW AMM 29-19-41-000-001.  OPS CK NORMAL.  REMOVED GROUND SERVICE MANIFOLD , PN S4-3500272, SN 0564.
